# SDR SWAA2013031913797

- Difficulty date: February 27, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 29,716 hours, 17,304 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 59632336
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RIGHT NUMBER 1 WINDOW FRAME UPPER OUTBD CORNER CRACKED.  REMOVED AND REPLACED FRAME PER ACO.
